MathSciNet Relay Station
MathSciNet bibliographic data
MR2520139 54E35 (54C20 54E40)
Banakh, T.; Brodskiy, N.; Stasyuk, I.; Tymchatyn, E. D. On continuous extension of uniformly continuous functions and metrics. Colloq. Math. 116 (2009), no. 2, 191–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement